UGC Approved Journal no 63975(19)

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 11 | Issue 4 | April 2024

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 9 Issue 10
October-2022
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR2210352


Registration ID:
501309

Page Number

d311-d323

Share This Article


Jetir RMS

Title

Some Common Fixed-Point Theorems for Expansive Type Mapping in Hilbert Space

Abstract

The objective of this paper is to obtain some common fixed-point theorems for expansive type mappings defined on a non-empty closed subset of a Hilbert Space. So, the purpose of this paper is to establish the existence of a fixed-point theorem in a Hilbert space. The presented theorems extend, generalize, and improve many existing results in the literature.

Key Words

Hilbert space, Expansive Mapping, Fixed point.

Cite This Article

"Some Common Fixed-Point Theorems for Expansive Type Mapping in Hilbert Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.9, Issue 10, page no.d311-d323, October-2022, Available :http://www.jetir.org/papers/JETIR2210352.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Some Common Fixed-Point Theorems for Expansive Type Mapping in Hilbert Space", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.9, Issue 10, page no. ppd311-d323, October-2022, Available at : http://www.jetir.org/papers/JETIR2210352.pdf

Publication Details

Published Paper ID: JETIR2210352
Registration ID: 501309
Published In: Volume 9 | Issue 10 | Year October-2022
DOI (Digital Object Identifier):
Page No: d311-d323
Country: Indore, Madhya Pradesh, India .
Area: Applied Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000151

Print This Page

Current Call For Paper

Jetir RMS